×

zbMATH — the first resource for mathematics

Partial regularity for the solutions to nonlinear parabolic systems. (English) Zbl 0276.35062

MSC:
35K55 Nonlinear parabolic equations
35K40 Second-order parabolic systems
35D05 Existence of generalized solutions of PDE (MSC2000)
35D10 Regularity of generalized solutions of PDE (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Campanato, S., Preprietà di hölderianità di alcune classi di funzioni, Ann. Scuola Norm. Sup. Pisa, 17, 175-188 (1963) · Zbl 0121.29201
[2] Campanato, S., Equazioni paraboliche del secondo ordine e spaziL^2,θ(Ω, δ), Ann. di Mat. pura e appl., 73, 55-102 (1966) · Zbl 0144.14101
[3] Da Prato, G., SpaziL^(p,θ)(Ω, δ) e loro proprietà, Ann. di Mat. pura e appl., 69, 383-392 (1965) · Zbl 0145.16207
[4] H. Federer,Geometric measure theory, Springer-Verlag, 1969. · Zbl 0176.00801
[5] Giusti, E., Precisazione delle funzioni in H^1,p e singolarità nelle soluzioni deboli di sistemi ellittici non lineari, Boll. U.M.I., 1, 71-76 (1969) · Zbl 0175.40103
[6] Giusti, E.; Miranda, M., Sulla regolarità nelle soluzioni deboli di una classe di sistemi ellittici quasi-lineari, Arch. Rat. Mech. Anal., 31, 173-184 (1968) · Zbl 0167.10703
[7] O. A. Lady<zenskaja - V. A. Solonnikov - N. N. Ural’ceva,Linear and quasilinear operators of parabolic type, Am. Math. Soc. (1968).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.